# SDR FDEA201505161522

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 701 hours, 21,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Part number: BAC12CK0811
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING R & R OF THE RT ESCAPE SLIDE FOUND ONE OF 2 SCREWS ON THE BAR CENTERING PLATE CORRODED & UNUSABLE.  INSTALLED NEW SCREW AS REQUIRED IAW AMM 20-11-00-2 TORQUE VALUE.  ACFT OK FOR CONTINUED SERVICE.
